# SDR SWAA2024082612915

- Difficulty date: July 15, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOCATED ON WEB LOWER AREA VAPOR BARRIER R/H SIDE RBL 6.15 AND RBL 31.83 2024-421088<[01] REPLACED WEB LOCATED LOWER AREA VAPOR BARRIER R/H SIDE RBL 6.15 AND RBL 31.83 IAW B737-700 SRM 51-10-02 AND DWG 111A1511; SHEET 25; REV: -;[02] CORRECTED STEP 1 REPLACED WEB LOCATED LOWER AREA VAPOR BARRIER R/H SIDE RBL 6.15 AND RBL 31.83 IAW B737-700 SRM 51-10-02 AND DWG 111A1511; SHEET 25; REV:- SEE INDIVIDUAL SIGN OFF BELLOW.;[03] CORRECTED STEP 2. REPLACED WEB LOCATED LOWER AREA VAPOR BARRIER R/H SIDE RBL 6.15 AND RBL 31.83 IAW B737-700 SRM 51-10-02 AND DWG 111A1511; SHEET 25; REV:- SEE INDIVIDUAL SIGN OFF BELLOW. INSTALLATION WILL BE DOCUMENTED IN TTG8Q00UC9HS.;[04] REPLACED WEB LOCATED LOWER AREA VAPOR BARRIER R/H SIDE RBL 6.15 AND RBL 31.83 IAW B737-700 SRM 51-10-02 AND DWG 111A1511; SHEET 25; REV:- SEE INDIVIDUAL SIGN OFF BELLOW. INSTALLATION WILL BE DOCUMENTED IN TTG8Q00UC9HS.
